# SDR TWRA9612

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 2560 · Emergency Equipment
- Part: Lock Assy
- Part number: 65B56492914
- Condition: Missing
- Location: L5 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-5 DOOR, PRIOR TO DEPARTURE MIA, FOUND GIRT BAR SLIDE BRACKET MISSING (LOCK ASSY).  MAINTENANCE INSTALLED NEW SLIDE BRACKET.  (X)
